Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 38, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 27, 2012, 3:32 PM CDT. It took effect at May 28, 2012, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2012, 3:32 PM CDT (20:32 UTC)
- In effect from
- May 28, 2012, 10:00 AM CDT
- Expired
- May 28, 2012, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
097 WHUS73 KGRB 272032 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 PM CDT SUN MAY 27 2012 ...GUSTY WINDS AND BUILDING WAVES EXPECTED ON MEMORIAL DAY... .GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED ON MONDAY AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT. THE GUSTY WINDS WILL BUILD WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-280445- /O.NEW.KGRB.SC.Y.0038.120528T1500Z-120528T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 332 PM CDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY. * SOUTH WINDS 10 TO 20 KTS...WITH GUSTS TO AROUND 25 KTS ARE EXPECTED ON MONDAY. WINDS ARE EXPECTED TO DIMINISH MONDAY EVENING. * WAVES BUILDING TO 2 TO 4 FT MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
4 follow-up statements
507 WHUS73 KGRB 280230 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CDT SUN MAY 27 2012 ...GUSTY WINDS AND BUILDING WAVES EXPECTED ON MEMORIAL DAY... .GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED ON MONDAY AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT. THE GUSTY WINDS WILL BUILD WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-281030- /O.CON.KGRB.SC.Y.0038.120528T1500Z-120528T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 930 PM CDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY... * SOUTH WINDS 10 TO 20 KTS...WITH GUSTS TO AROUND 25 KTS ON MONDAY. WINDS ARE EXPECTED TO DIMINISH MONDAY EVENING. * WAVES BUILDING TO 2 TO 4 FT MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
081 WHUS73 KGRB 280939 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 439 AM CDT MON MAY 28 2012 ...GUSTY WINDS AND BUILDING WAVES EXPECTED TODAY... .GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TODAY AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT. THE GUSTY WINDS WILL BUILD WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-281745- /O.CON.KGRB.SC.Y.0038.120528T1500Z-120528T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 439 AM CDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... * SOUTH WINDS 15 TO 25 KTS...WITH HIGHER GUSTS. WINDS ARE EXPECTED TO DIMINISH MONDAY EVENING. * WAVES 1 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
930 WHUS73 KGRB 281513 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1013 AM CDT MON MAY 28 2012 ...GUSTY WINDS AND BUILDING WAVES EXPECTED THROUGH EARLY THIS EVENING... .GUSTY SOUTH WINDS ARE EXPECTED THIS AFTERNOON...AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT. THE GUSTY WINDS WILL BUILD WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-282300- /O.CON.KGRB.SC.Y.0038.000000T0000Z-120528T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1013 AM CDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * SOUTH WINDS INCREASING TO 15 TO 25 KTS. WINDS ARE EXPECTED TO DIMINISH BY THIS EVENING. * WAVES 1 TO 3 FT...BUILDING TO 2 TO 4 FT BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
500 WHUS73 KGRB 282050 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 PM CDT MON MAY 28 2012 ...GUSTY WINDS DIMINISHING THIS EVENING... .GUSTY SOUTH WINDS WILL SLOWLY DIMINISH EARLY THIS EVENING...AS A LOW PRESSURE SYSTEM AND COLD FRONT CROSS THE AREA. LMZ521-522-541>543-282300- /O.CON.KGRB.SC.Y.0038.000000T0000Z-120528T2300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 350 PM CDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * SOUTH WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS POSSIBLE THROUGH EARLY EVENING. * WAVES 2 TO 4 FT...SUBSIDING TO 1 TO 3 FT BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 27, 3:04 PM CDT, 28 minutes earlier.
Area forecast discussion, May 27, 3:04 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CDT SUN MAY 27 2012 .SHORT TERM...TONIGHT AND MEMORIAL DAY. MORNING CONVECTION PRODUCED A PRONOUNCED OUTFLOW BOUNDARY ACROSS NORTHEAST WISCONSIN. ALSO...GUSTY SOUTHEAST WINDS AHEAD OF WARM FRONT WAS BRINGING COOL MARINE AIR OFF LAKE MICHIGAN AND THE BAY OF GREEN BAY. THE COMBINATION OF THESE TWO FACTORS WAS MAIN CAUSE FOR WARM FRONT HAVING A HARD TIME OVERCOMING THE DEEPER STABLE BOUNDARY FROM ANTIGO TO APPLETON TO NEAR MILWAUKEE. THE WARM FRONT DID PUSH THROUGH THE WISCONSIN RAPIDS AREA WHERE TEMPERATURES WERE WELL INTO THE 80S. THE WARM FRONT SHOULD CONTINUE TO PUSH NORTHWARD TONIGHT. ATTENTION THEN TURNS TO CONVECTION THAT WILL DEVELOP LATE THIS AFTERNOON AND EVENING WEST OF THE STATE. STILL SOME QUESTIONS ON EVOLUTION OF CONVECTION ON MEMORIAL DAY. MOST OF THE MODELS WANT TO WEAKEN OVERNIGHT CONVECTION AND THEN RE FIRE CONVECTION DURING THE AFTERNOON ALONG THE COLD FRONT. COULD NOT RULE OUT THE POSSIBILITY OF MORNING CONVECTION ROLLING ACROSS THE FORECAST AREA. IF FIRST SCENARIO IS CORRECT...MODELS INDICATED 1500/2000 J/KG OF CAPE...LIFTED INDICES OF -6C AND WINDEX VALUES OVER 50 KNOTS TO SUPPORT THE RISK OF SEVERE THUNDERSTORMS. DID NOT CHANGE MUCH IN MIN TEMPERATURES TONIGHT...EXCEPT FOR A FEW DEGREES COOLER ALONG THE LAKE AND BAY UNTIL WARM FRONT PASSES ACROSS THE AREA. WOULD NOT BE SURPRISED IF TEMPERATURES ROSE OVERNIGHT ALONG THE LAKE ONCE WINDS TURN MORE TO THE SOUTH. THINK CURRENT HIGH TEMPERATURES FOR MEMORIAL DAY SEEM REASONABLE SINCE THERE IS A LOT OF UNCERTAINTY IN THE EVOLUTION OF CONVECTION AND ASSOCIATED CLOUD COVER. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...THE MAIN FCST CONCERNS INCLUDE THE POTENTIAL FOR SVR TSTMS MONDAY EVENING...THEN MUCH COOLER TEMPERATURES FOR THE MIDWEEK PERIOD. A COLD FRONT WILL STILL HAVE TO PASS THROUGH AT LEAST THE SE HALF OF GRB CWA ON MONDAY EVG...AND ALTHOUGH INSTABILITY WILL BE WEAKENING AFTER 00Z/TUES...SCT STRONG TO SVR TSTMS WILL LIKELY PERSIST INTO THE EARLY EVG OVER OUR EASTERN COUNTIES. HAVE PULLED THE POPS BACK A BIT FARTHER WEST EARLY IN THE EVG...AS SOME OF THE MODELS ARE SUGGESTING A SLOWER PROGRESSION OF THE FRONT. MUCH COOLER CANADIAN AIR WILL FLOW INTO THE AREA LATE MONDAY NIGHT AND TUESDAY...WITH H8 TEMPS DROPPING BLO ZERO ACROSS NORTHERN WI BY LATE TUESDAY NIGHT. LOOK FOR A DROP OF ABOUT 15 DEGREES IN MAX TEMPS FROM MONDAY TO TUESDAY...AND HIGHS ONLY IN THE 50S TO LOWER 60S BY WEDNESDAY. CLOUD COVER SHOULD PREVENT ANY WIDESPREAD FROST ON TUESDAY NIGHT...BUT CLEARING SKIES SHOULD RESULT IN SOME FROST ON WEDNESDAY NIGHT. ASIDE FROM SOME LOW POPS IN NC WI ON TUESDAY AND TUES NGT...EXPECT MAINLY DRY CONDITIONS DURING THE MIDWEEK PERIOD. AN UPPER TROF WILL LINGER OVER CENTRAL CANADA AND THE GREAT LAKES REGION LATER IN THE WEEK...THEN EDGE EASTWARD NEXT WEEKEND. A SYSTEM WILL TRACK SOUTH OF THE REGION FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...WITH HIGH PRESSURE REMAINING IN CONTROL THROUGH ABOUT SATURDAY. SOME AFTERNOON INSTABILITY WILL DEVELOP ON THE NORTHERN PERIPHERY OF THE HIGH ON FRIDAY AND SATURDAY...POSSIBLY LEADING TO ISOLD DIURNAL SHRA/TSRA. THE SFC HIGH IS EXPECTED TO SHIFT EAST ON SUNDAY...WITH RETURN FLOW BRINGING A WARM FRONT TOWARD THE AREA. THIS SHOULD RESULT IN A CHANCE OF SHRA/TSRA. && .AVIATION...A WARM FRONT EXTENDED FROM MILWAUKEE TO JUST WEST OF FOND DU LAC TO NEAR MARSHFIELD. THIS WARM FRONT WILL CONTINUE TO PUSH NORTH FOR THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. AHEAD OF THE FRONT...WINDS WERE FROM THE SOUTHEAST WHICH SHOULD VEER TO THE SOUTH ONCE THE WARM FRONT PASSES. FOR TONIGHT...LOW LEVEL WIND SHEAR EXPECTED TO DEVELOP AROUND 04Z AND CONTINUE THROUGH THE REMAINDER OF TONIGHT. CONVECTION THAT DEVELOPS WEST OF THE STATE ALONG THE COLD FRONT SHOULD MOVE INTO NORTH CENTRAL WISCONSIN LATE TONIGHT (AFTER 08Z). EVOLUTION OF CONVECTION STILL UNCERTAIN ON MEMORIAL DAY AS MODELS WANT TO WEAKEN OVERNIGHT CONVECTION AND THEN RE FIRE CONVECTION DURING THE AFTERNOON HOURS. STILL SOME POSSIBILITY THAT CONVECTION COULD MOVE ACROSS THE ENTIRE CWA DURING THE MORNING AND EARLY AFTERNOON HOURS. IF THIS SCENARIO DOES OCCUR... THIS COULD PUT A DAMPER ON SEVERE POTENTIAL FOR TOMORROW AFTERNOON. GUSTY SOUTH WINDS CAN BE EXPECTED WITH GUSTS OF 25 TO 30 KNOTS LIKELY AHEAD OF COLD FRONT. && .MARINE...SMALL CRAFT WILL BE ISSUED FOR MEMORIAL DAY...FROM 10 AM TO 6 PM. GUSTY SOUTH/SOUTHWEST WINDS CAN BE EXPECTED WITH SOME GUSTS TO AROUND 25 KNOTS BY LATE MORNING THROUGH MUCH OF THE AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG/KIECKBUSCH
Hazardous weather outlook, May 27, 3:08 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 308 PM CDT SUN MAY 27 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 308 PM CDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS NORTH CENTRAL WISCONSIN. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED BUT A FEW STORMS COULD HAVE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MEMORIAL DAY. SOME OF THE STRONGER STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. TORRENTIAL RAINFALL IS ALSO POSSIBLE...AND COULD PRODUCE SOME URBAN FLOODING AND PONDING OF WATER ON AREA ROADWAYS. MUCH COOLER AIR WILL ARRIVE DURING THE MIDWEEK PERIOD. FROST IS POSSIBLE IN NORTH CENTRAL AND FAR NORTHEAST WISCONSIN EARLY THURSDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS NEXT WEEKEND...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...BUT MAY BE NEEDED ON MEMORIAL DAY. LMZ521-522-541>543-282015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 308 PM CDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT AREAS OF MARINE FOG MAY POSE A RISK TO MARINERS ON LAKE MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY AREAS OF MARINE FOG WILL CONTINUE ON MEMORIAL DAY. IN ADDITION... GUSTY SOUTHWEST WINDS MAY RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT. A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH STRONG WINDS...LARGE HAIL AND TORRENTIAL RAIN ON MONDAY AFTERNOON AND EVENING. RAIN AND FOG MAY REDUCE VISIBILITY TO LESS THAN ONE MILE AT TIMES. THERE IS A CHANCE OF THUNDERSTORMS NEXT WEEKEND...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL DEVELOP. ECKBERG/TSK
In the hours before
Special weather statement, May 27, 9:59 AM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 959 AM CDT SUN MAY 27 2012 WIZ022-271600- DOOR- INCLUDING THE CITY OF...STURGEON BAY 959 AM CDT SUN MAY 27 2012 ....STRONG THUNDERSTORMS MOVING ACROSS DOOR COUNTY... CLUSTERS OF STRONG THUNDERSTORMS ACROSS DOOR COUNTY SHOULD MOVE OFFSHORE AROUND 11 AM. SOME LOCATIONS THAT WILL SEE THE STRONGER STORMS ARE STURGEON BAY...VALMY...CARLSVILLE...MAPLEWOOD...KOLBERG AND JACKSONPORT. WIND GUSTS TO AROUND 35 MPH...HAIL LESS THAN A HALF INCH IN DIAMETER...FREQUENT TO CLOUD TO GROUND LIGHTNING STRIKES AND TORRENTIAL RAINS CAN BE EXPECTED WITH THIS LINE OF STORMS. CAMPERS AT POTAWATOMI STATE PARK SHOULD CONTINUE TO REMAIN IN SAFE SHELTER AND BOATERS SHOULD REMAIN IN PORT UNTIL THE STORMS PASS. ECKBERG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:39 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 38 min |
| May 26, 11:01 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage | 31 min |
| May 27, 1:38 AM CDT | Areal Flood Advisory | GRB | Florence, Forest, Langlade, Lincoln, Oneida, Vilas | 4 hr |
| May 27, 8:42 AM CDT | Special Marine Warning | GRB | 52 min |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.